# SDR AALA20141017011

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 12,563 hours, 5,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR EMER EXIT LIGHTS FAILED TEST.  REPLACED BATTERY PACK FOR RT FWD SERVICE DOOR EMER EXIT LIGHTS.  OPERATIONS CHECKED NORMAL.
